HOHAI UNIVERSITY
college of science
Yang Yongfu

Yong-Fu YANG

Ph.D., Associate Professor, College of Science, Hohai University.

Educational Background

Postdoc, Institute of Applied Physics and Computational Mathematics, Beijing, China. Host Professor: Prof. Song JIANG (08/2011-08/2013)

Postdoc, Laboratoire de Mathématiques, Université Blaise Pascal, France.

Host Professor: Prof. Yue-Jun PENG (09/2009-08/2010)

Ph.D., Mathematics, Fudan University (2008)

MA, Mathematics, Nanjing Normal University (2003)
BA, Applied Mathematics, Ningbo University (2000)

Dissertation Supervisor: Prof. Ta-Tsien LI

Dissertation Title: Mechanism of the formation of singularities for first order quasilinear hyperbolic systems

Date and Place of Ph.D. Defense: 26/05/2008, Fudan University, Shanghai.

Research
 Research Interests:

Smooth or entropy solutions of the first order quasilinear hyperbolic systems;

Mathematical analysis of compressible fluids;

Asymptotic limits for semiconductors and plasmas.


 Research Projects:

National Natural Science Foundation of China Grant Number: 10926162(01/2010-12/2010);

National Natural Science Foundation of China Grant Number: 11201115(01/2012-12/2014);

China Postdoctoral Science Foundation Grant Number: 2012M510365(05/2012-08/2013)

Fundamental Research Funds for the Central Universities (10/2009-09/2011).


Publications:

[1] Yang J.W., Ju Q.C. and Yang Y.F., Asymptotic limits of NavierStokes equations with quantum effects, Zeitschrift f¨ur angewandte Mathematik und Physik, 66(2015), 2271-2283.

[2] Peng Y.J. and Yang Y.F., Long-time behavior and stability of entropy solutions for linearly degenerate hyperbolic systems of rich type, Discrete and Continuous Dynamical Systems, 35 (2015), 3683-3706.

[3] Dou C.S., Jiang F., Jiang S. and Yang Y.F., Existence of strong solutions to the steady Navier–Stokes equations for a compressible heat-conductive fluid with large forces, J. Math. Pures Appl., 103 (2015), 1163-1197.

[4] Yang Y.F.Gu X.H. and Dou C.S., Global well-posedness of strong solutions to the magnetohydrodynamic equations of compressible flows, Nonlinear Analysis , 95 (2014), 23-37.  (SCI)

[5] Yang Y.F.Gu X.H. and Dou C.S. , Existence and uniqueness of steady solutions to the magnetohydrodynamic equations of compressible flows, J. Math. Anal. Appl. , 409 (2014), 846-850.  (SCI)

[6] Yang Y.F.Dou C.S. and Ju Q.C., Weak-strong uniqueness property for the compressible flow of liquid crystals, J. Differential Equations255 (2013) 1233-1253.  (SCI)

[7] Yang Y.F.Dou C.S. and Ju Q.C., Weakstrong uniqueness property for the magnetohydrodynamic equations of three-dimensional compressible isentropic flows, Nonlinear Analysis85 2013), 23-30. SCI

[8] Yang Y.F., Global classical solutions to a kind of mixed initial-boundary value problem for inhomogeneous quasilinear hyperbolic systems, Applications of Mathematics57 2012), 231-261. SCI

[9] Peng Y.J. and Yang Y.F., Well-posedness and long-time behavior of Lipschitz solutions to generalized extremal surface equations, J. Math. Physics, 52 (2011), 053702  (23 pages). SCI

[10]  Yang Y.F., Mechanism of the formation of singularities to the Goursat problem for diagonal systems with linearly degenerate characteristic fields, J. Math. Research Exposition 31(2011), 23-33.

[11] Zhou Y. and Yang Y.F., Global classical solutions of mixed initial-boundary value   problem for quasilinear hyperbolic systems, Nonlinear Analysis 73(2010), 1543-1561.SCI

[12] Yang Y.F., Mechanism of the formation of singularities for diagonal systems with linearly degenerate characteristic fields, Comm. Pure Appl. Anal.8(2009), 757-768. SCI

[13] Peng Y.J. and Yang Y.F., Junction layer analysis in one-dimensional steady-state      Euler-Poisson equations, J. Math. Anal. Appl. 344(2008), 440-448. SCI

[14] Li T.T., Peng Y.J., Yang Y.F. and Zhou Y., Mechanism of the formation of singularities for quasilinear hyperbolic systems with linearly degenerate

characteristic fields, Math. Meth. Appl. Sci., 31 (2008) 193-227. SCI

[15] Yang Y.F. and Gao H.J., Continuous dependence on modeling for a complex     Ginzburg-Landau equation with complex coefficients, Math. Meth. Appl. Sci. 27 (2004), 1567-1578. SCI

[16] Yang Y.F. and Gao H.J., Some continuous dependence results on the complex      Ginzburg-Landau equation, Math. Meth. Appl. Sci 26(2003) 1573-1586. SCI


  Honors and Awards

Second Prize of the first teaching contest of Institutes of higher education in Jiangsu (2014);

First prize of the 20th teaching contest of Hohai University (2013).

Contact :
Address: College of Science, Hohai University, No. 8 West Focheng Road, Nanjing 211100, China.

Office: Room B206, Lixue Building

Tel:(+8625)83786626

Emailyyang@hhu.edu.cn